# SDR SWAA2017071114931

- Difficulty date: June 26, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-7
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INTERIOR VERTICAL STIFFENER CRACKED AT STAB STA 92.70, SECOND AFT FROM FORWARD END.  REPAIRED STIFFENER IAW SRM.
